Note on existence of periodic solutions to the third-order nonlinear differential equation
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 29 (1990) no. 1, pp. 165-195
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1990_29_1_a10,
author = {Vl\v{c}ek, Vladim{\'\i}r},
title = {Note on existence of periodic solutions to the third-order nonlinear differential equation},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {165--195},
year = {1990},
volume = {29},
number = {1},
mrnumber = {1144837},
zbl = {0754.34038},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1990_29_1_a10/}
}
TY - JOUR AU - Vlček, Vladimír TI - Note on existence of periodic solutions to the third-order nonlinear differential equation JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1990 SP - 165 EP - 195 VL - 29 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1990_29_1_a10/ LA - en ID - AUPO_1990_29_1_a10 ER -
%0 Journal Article %A Vlček, Vladimír %T Note on existence of periodic solutions to the third-order nonlinear differential equation %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 1990 %P 165-195 %V 29 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_1990_29_1_a10/ %G en %F AUPO_1990_29_1_a10
Vlček, Vladimír. Note on existence of periodic solutions to the third-order nonlinear differential equation. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 29 (1990) no. 1, pp. 165-195. http://geodesic.mathdoc.fr/item/AUPO_1990_29_1_a10/